# SDR UPS05445128

- Difficulty date: July 22, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 65B09031077
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON REAR MOUNT BULKHEAD FOUND CRACK AT FWD FRAME WEB (CRACK LENGTH 7/16").  NR 1 PYLON REAR MOUNT BULKHEAD FRAME WEB REPAIRED AS PER HX RS R54-53-35353 & UPS ENGINEERING FILE 747-54-20052, CONTINUE TO CONDUCT DETAIL VISUAL & HFEC INSPECTION OF THE REAR ENGINE MOUNT LOWER B/H ASSY, PER THE REQUIREMENT OF SB 747-54A2202, EVERY 1200 FLT CYC OR 18 MONTHS.
